Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Examples of $ B(D,\lambda)$-refinable and weak $ \overline\theta$-refinable spaces


Authors: Stephen H. Fast and J. C. Smith
Journal: Trans. Amer. Math. Soc. 347 (1995), 1803-1809
MSC: Primary 54D20; Secondary 54G20
DOI: https://doi.org/10.1090/S0002-9947-1995-1260165-1
MathSciNet review: 1260165
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In 1980, J. C. Smith asked for examples which would demonstrate the relationships between the properties $ B(D,\lambda )$-refinability, $ B(D,{\omega _0})$-refinability, and weak $ \bar \theta $-refinability. This paper gives such examples in the class of $ {T_4}$ spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54D20, 54G20

Retrieve articles in all journals with MSC: 54D20, 54G20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1995-1260165-1
Keywords: $ B(D,\lambda )$-refinable, weak $ \bar \theta $-refinable, metacompact, mesocompact, $ \theta $-refinable, compact, Bing space, collectionwise $ {T_2}$, normal, standard subbasic funnel
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society